# SDR 95FDEA01725

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 6557172113
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2), ON BULKHEAD SUPPORT ANGLE AROUND NUTPLATE HOLES BS 720D LBL 28 WL 156.  CORROSION WAS FOUND TO BE OUT LIMITS.  REMOVED BULKHEAD SUPPORT AND INSTALLED NEW BULKHEAD SUPPORT ANGLE AT BS 720D LBL 28 WL 156.
